# SDR CALA2013120293353

- Difficulty date: November 28, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 82,788 hours, 23,792 cycles
- Engine: Pwa PW2037
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR EXFOLIATED BELOW RT AFT FUEL PUMP HOUSING ADJACENT TO LOWER BONDING STRAP.  IAW AVO2569 NEED TO COMPLETE STEPS 4 THRU 6.  STEPS 1 THRU 3.  ACCOMPLISHED STEP 4, NEED TO COMPLETE STEPS 5 & 6.  ACCOMPLISHED STEPS 5 & 6.
